# SDR DHL9871762C

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, SEAT TRACK STA 500 TO STA 600 LBL 24 CORRODED.  CUT OUT DAMAGED SECTION AND INSTALLED PER SRM 53-10-5, 20 LONG, N/R 5125.
